You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Role of Ramsey Quantifiers in First Order Arithmetic
James H. Schmerl and Stephen G. Simpson
The Journal of Symbolic Logic
Vol. 47, No. 2 (Jun., 1982), pp. 423-435
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2273152
Page Count: 13
You can always find the topics here!Topics: Arithmetic, Mathematical theorems, Mathematical logic, Logical theorems, Mathematical induction, Cardinality, Inductive definitions, Recursive functions, Model theory
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1982 Association for Symbolic Logic